# SDR SWAA2022082644604

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,036 hours, 31,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT EMERGENCY EXIT CLOSE ASSIST STRAP SURROUND IS LOOSE / [01] SECURED CABIN LEFT EMERGENCY EXIT CLOSE ASSIST STRAP SURROUND AS PER AMM 20-50-11
